# SDR UALA2012040202008

- Difficulty date: March 31, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 87,465 hours, 10,583 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT NLG WHEEL WELL LT AFT CORNER.   REPAIRED IAW SB 747-53A2305 AND ECRA 5331-01589.
